# SDR ARWA9610026

- Difficulty date: October 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N661AV
- Make and model: Doug DC-8-63F
- Aircraft serial: 45969
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fitting
- Part number: 37558422N
- Condition: Corroded
- Location: Bs 1220
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND CORRODED FITTING AT DOOR JAMB FRAME STA 1220 L24L.  CORRODED FITTING WAS REMOVED AND REPLACED AT DOOR JAMB FRAME IAW DC-8 SRM 51-1-20D.
